Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had a Depo shot, slight bleeding. Have abdominal pain, bloating and dizziness. Pregnancy negative. Suggestion?

hi i am 25 ive had a baby 10months ago and had a depo injection in march 2012 and june2012 but havent had the depo since june, sept 2012 i was spotting for 6weeks ending 10th october 2012 but havent had any bleeding since. i am now experiencing abdominal pains, bloating , dizzy pains on a reg basis, painful sex, tingly boobs but neg preg test?? whats happening??
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms you have are likely to be due to a hormonal disturbance which is commonly seen after stopping the depo use. These irregularities are likely to settle down in few weeks. In case it persists them do consult your gynecologist for treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor